MAUDE Adverse Event Report: ROHO, INC. ROHO QUADTRO SELECT HIGH PROFILE CUSHION; WHEELCHAIR CUSHION

ROHO, INC. ROHO QUADTRO SELECT HIGH PROFILE CUSHION; WHEELCHAIR CUSHION
Model Number QS89
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The user called roho for a warranty replacement of her roho quad select qs89 cushion due to the cushion not holding air.The user stated she noticed the cushion was not holding air during a doctors appointment a couple of weeks prior to the call.She requested a replacement because she had pressure sore injuries.The user did not specify if the pressure sore was a result of the leaking cushion or if the doctor appointment was in relation to the pressure sores.At the time of this submission, roho has been unsuccessful with establishing contact with the user.Since the severity of the pressure sores and the relation of the pressure sores to the leaking cushion could not be established, roho is reporting this as a potential serious injury.There are no indications of any manufacturing issues when reviewing the dhr.This cushion leaked after approximately a year of usage.Each cushion is shipped with a patch/repair kit with instructions for users to patch their cushions if minor leaks occur.This user did not give any indication if she had attempted to repair the leak in her cushion prior to requesting a warranty replacement.Roho will continue to attempt to establish contact with the user and will update this report if any further relevant information is discovered.
 
Event or Problem Description
User called in with a complaint that his qs89c cushion is leaking.She has a pressure sore injury.

Brand Name
ROHO QUADTRO SELECT HIGH PROFILE CUSHION
Common Device Name
WHEELCHAIR CUSHION
Manufacturer (Section D)
ROHO, INC.
1501 s. 74th street
belleville IL 62223
Manufacturer (Section G)
ROHO, INC.
1501 south 74th st.
belleville IL 62223
Manufacturer Contact
steven louer
1501 s. 74th st.
belleville, IL 62223
6185412901
MDR Report Key23783324
Report Number3008630266-2025-00009
Device Sequence Number10144183
Product Code KIC
UDI-Device Identifier00613732054120
UDI-Public(01)00613732054120
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/25/2024
Device Model NumberQS89
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale